Alert archive / Missouri / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 81, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Jun 12, 2016, 3:14 PM CDT for Taney County, Missouri. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 12, 2016, 3:14 PM CDT (20:14 UTC)
- Expired
- Jun 12, 2016, 4:00 PM CDT
- In force
- 46 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Taney County, MO
The radar
The Springfield radar (KSGF), 78 km from the middle of the area, began a volume at 20:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 12, 3:50 PM CDT | TSTM WND DMG | Bradleyville, MO | PER DISPATCH 3 SEPERATE REPORTS OF TREES DOWN OF UNKNOWN SIZE IN THE BRADLEYVILLE AREA. TIME ESTIMATED BY RADAR |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 36 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 8.2 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2018 J/kg
- Mixed-layer CIN
- -29 J/kg
- Mixed-layer LCL
- 992 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- -9 m²/s²
- 0-3 km storm-relative helicity
- -15 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
218
WUUS53 KSGF 122014
SVRSGF
MOC213-122100-
/O.NEW.KSGF.SV.W.0081.160612T2014Z-160612T2100Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
314 PM CDT SUN JUN 12 2016
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
TANEY COUNTY IN SOUTHWESTERN MISSOURI...
* UNTIL 400 PM CDT
* AT 314 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR DIAMOND
CITY...OR 13 MILES SOUTHEAST OF FORSYTH...MOVING NORTH AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* LOCATIONS IMPACTED INCLUDE...
BULL SHOALS LAKE... LAKE TANEYCOMO...
FORSYTH... KISSEE MILLS...
TANEYVILLE... BROWNBRANCH...
PROTEM... RUETER...
BRADLEYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3650 9309 3681 9313 3681 9276 3650 9277
TIME...MOT...LOC 2014Z 185DEG 21KT 3654 9295
HAIL...1.00IN
WIND...60MPH
$$
GRIFFIN1 follow-up statement
422
WWUS53 KSGF 122051
SVSSGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
351 PM CDT SUN JUN 12 2016
MOC213-122101-
/O.EXP.KSGF.SV.W.0081.000000T0000Z-160612T2100Z/
TANEY MO-
351 PM CDT SUN JUN 12 2016
...THE SEVERE THUNDERSTORM WARNING FOR TANEY COUNTY WILL EXPIRE AT
400 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND EXITED THE WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO
EXPIRE. HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THIS THUNDERSTORM.
LAT...LON 3650 9309 3681 9313 3681 9276 3650 9277
TIME...MOT...LOC 2050Z 185DEG 21KT 3654 9295
$$
GRIFFINWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 12, 12:55 PM CDT, 2 hours 19 minutes earlier.
Area forecast discussion, Jun 12, 12:55 PM CDT, 2 hours 19 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1255 PM CDT SUN JUN 12 2016 ...18Z AVIATION UPDATE... .SHORT TERM...(Today and tonight) Issued at 311 AM CDT Sun Jun 12 2016 Strong upper level ridge remains in place across the mid section of the country, including southeast Kansas and the Missouri Ozarks. However, shortwave trough lifts into Arkansas later today undercutting the ridge. This will likely spawn some afternoon and evening convection from Arkansas into the Missouri Ozarks and possibly southeast Kansas. Thunderstorms will be isolated to scattered in nature, with the greatest coverage across southern Missouri. This convection will die off with loss of heating during the evening hours. Airmass remains relatively unchanged, so expect another seasonably hot day across the region, with highs again in the upper 80s to lower 90s. .LONG TERM...(Monday through Saturday) Issued at 311 AM CDT Sun Jun 12 2016 Another shortwave will track across the Plains on Tuesday, flattening the upper level ridge. Although areas remains on the periphery of any stronger forcing, there is a band of stronger midlevel winds that will increase low level vertical shear. Will likely see some isolated to scattered convection once again develop across the area with some stronger storms possible during the afternoon/evening hours and cannot rule out an isolated severe storm. Medium range models show several more shortwaves tracking across northern Missouri from Wednesday into Wednesday night before ridge starts to build back across the plains. Moist and unstable airmass remains in place, so expect more mainly diurnally driven showers and thunderstorms, as the main forcing remains north of the area. It will remain hot and humid with highs in the lower 90s and heat index values approaching 100. By Thursday, upper ridging begins to build back across the Plains, with the ridge continuing to build Friday through Saturday. Ridge axis sets up from the desert southwest into the Upper Mississippi River Valley by the end of the week. Much of the forecast area will remaining on the eastern periphery of the ridge which may help some cooler air drop into the area by Saturday. until then, afternoon heat index values will likely too off near 100 on Thursday and the 90s Friday. Will continue to see low probabilities for diurnally driven convection for this time. && .AVIATION...(For the 18Z TAFS through 18Z Monday afternoon) Issued at 1249 PM CDT Sun Jun 12 2016 Scattered storms may affect the terminals this afternoon. Gusty winds are possible in some of the thunderstorms. Most storms will end with loss of day time heating. VFR conditions expected tonight through Monday morning. && .SGF Watches/Warnings/Advisories... MO...NONE. KS...NONE. && SHORT TERM...Raberding LONG TERM...Raberding AVIATION...Burchfield
Hazardous weather outlook, Jun 12, 10:28 AM CDT, 4 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE SPRINGFIELD MO 1028 AM CDT SUN JUN 12 2016 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-131530- BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON- ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS- LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON- LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE- TANEY-OZARK-OREGON- 1028 AM CDT SUN JUN 12 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TODAY AND TONIGHT. WEATHER HAZARDS EXPECTED... LIMITED LIGHTNING RISK. LIMITED EXCESSIVE HEAT RISK. DISCUSSION... AFTERNOON HEAT INDEX VALUES WILL RANGE BETWEEN 95 AND 100 DEGREES THIS AFTERNOON AND EARLY EVENING. ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FROM LATE MORNING INTO THE AFTERNOON HOURS ACROSS THE AREA. WHILE CLOUD TO GROUND LIGHTNING WILL BE THE MOST COMMON RISK...A FEW OF THE STRONGEST STORMS COULD PRODUCE WIND GUSTS UP TO 50 MPH. WIDESPREAD SEVERE THUNDERSTORMS ARE NOT EXPECTED. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. AFTERNOON HEAT INDEX VALUES WILL RANGE BETWEEN 95 AND 102 DEGREES EACH AFTERNOON MONDAY THROUGH TUESDAY...AND BETWEEN 100 AND 105 DEGREES ON WEDNESDAY. A COOLER AND DRIER AIRMASS IS EXPECTED TO MOVE IN LATE IN THE WEEK. THE CHANCE OF THUNDERSTORMS WILL CONTINUE THROUGH MUCH OF THE WEEK.THERE IS A MARGINAL RISK FOR SEVERE STORMS TUESDAY AFTERNOON AND EVENING WITH DAMAGING WINDS AND CLOUD TO GROUND LIGHTNING THE MAIN RISKS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && MORE DETAILED INFORMATION CAN BE ACCESSED AT: HTTP://WWW.WEATHER.GOV/SGF/SITREP(ALL LOWERCASE) THIS PRODUCT IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.WEATHER.GOV/SGF(ALL LOWERCASE) BURCHFIELD
In the hours before
Special weather statement, Jun 12, 1:01 PM CDT, 2 hours 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
101 PM CDT SUN JUN 12 2016
KSZ097-121845-
CRAWFORD KS-
101 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN CRAWFORD COUNTY
UNTIL 145 PM CDT...
AT 101 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
MCCUNE...OR 9 MILES SOUTHEAST OF ST. PAUL...MOVING NORTH AT 15 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
MCCUNE... WALNUT...
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
LAT...LON 3762 9509 3758 9502 3734 9496 3734 9507
3739 9508
TIME...MOT...LOC 1801Z 189DEG 13KT 3742 9506
BURCHFIELDSpecial weather statement, Jun 12, 1:31 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 131 PM CDT SUN JUN 12 2016 KSZ097-121915- CRAWFORD KS- 131 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR CRAWFORD COUNTY UNTIL 215 PM CDT... AT 131 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM OVER GIRARD...MOVING NORTH AT 15 MPH. DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IN THE ADVISORY INCLUDE... PITTSBURG... FRONTENAC... GIRARD... ARMA... MULBERRY... CHICOPEE... FRANKLIN... ARCADIA... WALNUT... HEPLER... LONE OAK... RINGO... YALE... BEULAH... FARLINGTON... GREENBUSH... POLK... ENGLEVALE... CROWEBURG... BRAZILTON... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. LAT...LON 3734 9463 3744 9508 3767 9509 3767 9462 TIME...MOT...LOC 1831Z 201DEG 13KT 3749 9483 BURCHFIELD
Special weather statement, Jun 12, 2:09 PM CDT, 1 hour 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
209 PM CDT SUN JUN 12 2016
MOZ078>080-089-090-094-122000-
GREENE MO-DADE MO-LAWRENCE MO-POLK MO-DALLAS MO-CEDAR MO-
209 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN DALLAS...DADE...
EASTERN CEDAR...WESTERN GREENE...POLK AND NORTHEASTERN LAWRENCE
COUNTIES UNTIL 300 PM CDT...
AT 208 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM LOCKWOOD TO 7 MILES
NORTHWEST OF BILLINGS...AND MOVING NORTHEAST AT 40 MPH.
DIME SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
NORTHWESTERN SPRINGFIELD... BOLIVAR...
STOCKTON LAKE... STOCKTON STATE PARK...
WILLARD... STOCKTON...
ASH GROVE... GREENFIELD...
LOCKWOOD... MILLER...
WALNUT GROVE... PLEASANT HOPE...
FAIR PLAY... MORRISVILLE...
EVERTON... BROOKLINE...
DADEVILLE... HALLTOWN...
SOUTH GREENFIELD... ALDRICH...
THIS INCLUDES INTERSTATE 44 BETWEEN MILE MARKERS 48 AND 68.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THESE STORMS MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN SPRINGFIELD.
&&
LAT...LON 3699 9367 3733 9400 3783 9379 3783 9375
3750 9304 3710 9354 3710 9361 3704 9361
TIME...MOT...LOC 1908Z 207DEG 52KT 3740 9393 3714 9365
GRIFFINSpecial weather statement, Jun 12, 2:19 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE SPRINGFIELD MO 219 PM CDT SUN JUN 12 2016 MOZ102>104-122000- TANEY MO-BARRY MO-STONE MO- 219 PM CDT SUN JUN 12 2016 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TANEY...EASTERN BARRY AND STONE COUNTIES UNTIL 300 PM CDT... AT 217 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR BEAVER TO BERRYVILLE...AND MOVING NORTH AT 40 MPH. HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THESE STORMS. THESE STORMS WILL AFFECTTABLE ROCK LAKE IN THE NEXT FEW MINUTES. BOATERS SHOULD SEEK SAFEHARBOR. REMEMBER IF YOU CAN HEAR LIGHTNING...YOU ARE CLOSE ENOUGH TOGET STRUCK. LOCATIONS IN THE ADVISORY INCLUDE... BRANSON... TABLE ROCK LAKE... ROARING RIVER STATE PARK... TABLE ROCK STATE PARK... LAKE TANEYCOMO... HOLLISTER... CASSVILLE... SILVER DOLLAR CITY... KIMBERLING CITY... MERRIAM WOODS... SHELL KNOB... REEDS SPRING... SELIGMAN... BULL CREEK... INDIAN POINT... BRANSON WEST... GALENA... MCCORD BEND... GOLDEN... TABLE ROCK... PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR TABLE ROCK LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW. DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM. FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3650 9396 3693 9379 3678 9314 3650 9332 TIME...MOT...LOC 1917Z 194DEG 49KT 3651 9381 3636 9354 GRIFFIN
Special weather statement, Jun 12, 3:08 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
308 PM CDT SUN JUN 12 2016
MOZ104-105-122100-
OZARK MO-TANEY MO-
308 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR TANEY AND WESTERN OZARK COUNTIES
UNTIL 400 PM CDT...
AT 308 PM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTHWEST OF
DIAMOND CITY TO 8 MILES NORTHWEST OF OZARK ISLE...AND MOVING
NORTHEAST AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
LOCATIONS IN THE ADVISORY INCLUDE...
BULL SHOALS LAKE... LAKE TANEYCOMO...
FORSYTH... KISSEE MILLS...
TANEYVILLE... THEODOSIA...
PONTIAC... WASOLA...
SUNDOWN... WILLHOIT...
BROWNBRANCH... PROTEM...
RUETER... ISABELLA...
LONG RUN... THORNFIELD...
NOBLE... BRADLEYVILLE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR BULL SHOALS LAKE...GET OUT OF THE WATER AND MOVE
INDOORS OR INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO
15 MILES FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU
ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3651 9309 3681 9312 3680 9245 3650 9259
3649 9270
TIME...MOT...LOC 2008Z 205DEG 18KT 3656 9298 3650 9277
GRIFFINSpecial weather statement, Jun 12, 3:11 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
311 PM CDT SUN JUN 12 2016
MOZ067-122100-
ST. CLAIR MO-
311 PM CDT SUN JUN 12 2016
...SIGNIFICANT WEATHER ADVISORY FOR ST. CLAIR COUNTY UNTIL 400 PM
CDT...
AT 310 PM CDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 10
MILES SOUTHWEST OF OSCEOLA...OR 11 MILES EAST OF EL DORADO SPRINGS...
MOVING NORTH AT 25 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IN THE ADVISORY INCLUDE...
TRUMAN LAKE... APPLETON CITY...
OSCEOLA... LOWRY CITY...
COLLINS... ROSCOE...
VISTA... ICONIUM...
TIFFIN... TABERVILLE...
JOHNSON CITY... MONEGAW SPRINGS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF ON OR NEAR TRUMAN LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR
INSIDE A VEHICLE. REMEMBER...LIGHTNING CAN STRIKE OUT TO 15 MILES
FROM THE PARENT THUNDERSTORM. IF YOU CAN HEAR THUNDER...YOU ARE
CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. MOVE TO SAFE SHELTER NOW.
DO NOT BE CAUGHT ON THE WATER IN A THUNDERSTORM.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3821 9373 3820 9373 3821 9351 3820 9350
3783 9365 3783 9381 3789 9381 3790 9402
3821 9404
TIME...MOT...LOC 2010Z 189DEG 20KT 3792 9382
GRIFFINThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 12, 12:04 PM CDT | Special Weather Statement | SGF | McDonald | 41 min |
| Jun 12, 1:50 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Cedar, Dade, Vernon | 40 min |
| Jun 12, 2:09 PM CDT | Special Weather Statement | SGF | Dade, Polk | 51 min |
| Jun 12, 2:19 PM CDT | Special Weather Statement | SGF | Barry, Stone | 41 min |
| Jun 12, 2:53 PM CDT | Areal Flood Advisory | SGF | Barton, Cedar, Dade, Vernon | 4 hr |
| Jun 12, 3:01 PM CDT | Areal Flood Advisory | SGF | McDonald | 5 hr |
| Jun 12, 3:08 PM CDT | Special Weather Statement | SGF | Taney | 52 min |
| Jun 12, 3:11 PM CDT | Special Weather Statement | SGF | St. Clair | 49 min |
| Jun 12, 3:24 PM CDT | Special Weather Statement | SGF | Texas | 36 min |
| Jun 12, 3:51 PM CDT | Areal Flood Advisory | SGF | Ozark, Taney | 5 hr |
| Jun 12, 3:53 PM CDT | Special Weather Statement | SGF | Oregon | 37 min |
| Jun 12, 4:07 PM CDT | Special Weather Statement | SGF | Benton | 53 min |
| Jun 12, 4:41 PM CDT | Special Weather Statement | SGF | Douglas | 49 min |
| Jun 12, 4:46 PM CDT | Special Weather Statement | SGF | Wright | 44 min |
| Jun 12, 5:14 PM CDT | Areal Flood Advisory | SGF | Douglas, Ozark, Texas, Wright | 4 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.